# SDR SWAA2020051845124

- Difficulty date: April 24, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FCB BS400 - BS500D LBL23 WL157. / REMOVED CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT BS 400-500D LBL-23 WL-157 IN AREA OF 1'X2'X0.009' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 LOCATED AND DRILLED NEW FLOOR SUPPORT AND SPLICE MADE FROM BAC 1496-444 #7075T62 LOT #1431953-1 FABRICATED IAW SRM 51-40-05-0G-0 AND DWG #143A7501 REV-B TREATED AND PRIMED IAW SRM 51-20-01-0G-0 AND INSTALLED FLOOR SUPPORT AND SPLICE IAW SRM 51-40-02-0G-0 AND DWG #143A7500
